Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 51, No. 10, 2019

A New Modification of the Least Squares Method with Real Life Applications
by Z. Khan, K.L. Krebs, S. Ahmad, A.Saghir and S. Gumusteki

Application of Soft Semi-Open Sets to Soft Binary Topology
by A. M. Khattak, M. R. Khan, M. Zamir, F. Nadeem, S. Abdullah and Shamoona Jabeen

Boundary data completion for a diffusion-reaction equation by minimizing the energy error functional and applying the conjugate gradient method
by Miled EL HAJJI and Fadhel JDAY

Convergent Numerical Method Using Transcendental Function of Exponential Type to Solve Continuous Dynamical Systems
by S. E. Fadugba & S. Qureshi

Non algebraic limit cycles for family of autonomous polynomial planar differential systems
by Bendjeddou Ahmed and Kina abdelkrim

Some Hermite-Hadamard type integral inequalities whose n-times differentiable functions are s-logarithmically convex functions
by Humaira Kalsoom and Sabir Hussain

Integral Inequalities for Generalized Preinvex Functions
by S. Rashid, M.A. Noor, K. I. Noor and F. Safdar

Weighted Simpson's type inequalities for GA-convex functions
by M. A. Latif and S. Hussain

A hybrid approach for systems of Volterra integral differential equations
by J.Biazar, Y.P. Moghaddam

Mathematical Model for Segmentation of Medical Images via Hybrid Images Data
by Hadia Atta, Noor Badshah, Syed Inayat Ali Shah and Nasru Minallah
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 53 (5) (2021)
  Previous Issue
Vol. 53 (4) (2021)
  Online Contents  
Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved